# SDR ASOA201611013074

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 35,853 hours, 20,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A STRONG SMOKE ODOR AT THE END OF TAKEOFF ROLL AND IN FLIGHT. THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INDCIDENT. MAINTENANCE INSPECTED AND FOUND THE NR 1 ACM FROZEN.
